American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[2] Ira J. Papick. Topologically defined classes of going-down domains. Bull. Amer. Math. Soc. 81 (1975) 718-721. MR 0379481.
Abstract, references, and article information   
View Article: PDF

[3] Satoshi Suzuki and Jun-ichi Nishimura. Higher differential algebras of discrete valuation rings. Bull. Amer. Math. Soc. 80 (1974) 865-867. MR 0376646.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Adler and R. Douglas Williams. Restricted ideals in rings of analytic functions. Bull. Amer. Math. Soc. 80 (1974) 169-173. MR 0333698.
Abstract, references, and article information   
View Article: PDF

[5] Jack Ohm and David E. Rush. The finiteness of $I$ when ${{R\left[ X \right]} \mathord{\left/ {\vphantom {{R\left[ X \right]} I}} \right. \kern-\nulldelimiterspace} I}$ is flat. Bull. Amer. Math. Soc. 77 (1971) 793-796. MR 0279091.
Abstract, references, and article information   
View Article: PDF

[6] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1